TAnn Posted October 7, 2004 Share Posted October 7, 2004 Hi everyone, I just completed my 3rd whole brain radiation today. I guess things are going ok. I feel a little "foggy" and my head feels swollen, and of course I could go on and on about how the steroids are making me feel ..... Today was such a long day, they mis-scheduled my appointment w/the rad. onc. and I was supposed to be "in and out" real quick. Turned out to be an 8 hour day. When they finally took me back for radiation I said, "I'm sick, I'm tired, I've been here 8 hours and I'M ON STERIODS!!!!!" That poor tech, ...... The fatigue is really getting to me too. You can probably tell by this post that I'm having a hard time concentrating (or getting my point across) very frustrating! Also, just for some info, my oncologist took me OFF Iressa while undergoing wbr. He said they still don't know the effects of both and don't want to take any risk. I will start back on Iressa when I'm done with my treatments. I am scheduled for a total of 10. Please know that I'm thinking of everyone, even though I'm not posting too much. TAnn Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.